# SDR DL72L953338

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182195
- Condition: Gouged
- Location: Fs 379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN APPROXIMATE 4.25 BY 3.25 CUTOUT WAS MADE IN THE SKIN TO REMOVE DAMAGE FROM GOUGE.  MAINTAINING SCHEDULE OF THE A/C, A TIME LIMITED REPAIR WILL BE INSTALLED AND THE PERM REPAIR WILL BE ACCOMPLISHED AT NEXT HMV IN ACCORDANCE WITH B727 SRM 53-30-3, FIG 1.
